# SDR ASAA2017112822862

- Difficulty date: November 28, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL FROM STA 767 TO STA 785 HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. REMOVED CORROSION FROM SHIELD ORIGINAL THICKNESS .050 REMOVED .007 REMAINING .043 AND FOUND TO BE OUT OF LIMITS IAW B737-800 53-60-15. LOCATED AND DRILLED 1EA NEW SHIELD PART #146A3127-12 PO#904490.2 IAW BAC DWG 146A8127 REV - REMOVED OLD SHIELD AND INSTALLED NEW IAW B737-800 SRM 51-40-02. REMOVED DOT:(H137).
